MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 1ML S/T W/NDL 25X5/8 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 1ML S/T W/NDL 25X5/8 RB; PISTON SYRINGE
Catalog Number 309626
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material# 309626 batch# 3251983 it was reported that the bd syringe 1ml s/t w/ndl 25x5/8 rb needle was through the shield.The following information was provided by the initial reporter: "syringe was unpackaged as staff noticed that the needle has penetrated the cap." verbatim: rcc received a complaint via email.Email(s) attached.Gpoid: h002711 coid: a0511 contract number: 132 manufacturer: bd medical dear vendor, please review and provide a response to the product quality issue reported.Please contact the facility directly for details, sample collection and resolution.When the investigation has completed, please provide healthtrust with a copy of the final letter in order to close out the ticket in the healthtrust database.I will follow up with you for a status update in a couple of weeks.Facility contact: (b)(6).Product catalog number: 309626 product description: luer slip tip syringe with attached needle 25 g x 5/8 in., sterile, single use, 1 ml origin of the issue: staff safety detail: syringe was unpackaged as staff noticed that the needle has penetrated the cap number of occurrences: 1.0 sample available: true lot number: 3251983.
 
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, the root cause of this incident cannot be determined.

Brand Name
BD SYRINGE 1ML S/T W/NDL 25X5/8 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19169784
Report Number1213809-2024-00244
Device Sequence Number7949663
Product Code FMF
UDI-Device Identifier30382903096269
UDI-Public(01)30382903096269(11)230908(17)280831(10)3251983
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309626
Device Lot Number3251983
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown